# SDR HEEA088611

- Difficulty date: July 16, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Part serial: LK1459
- Condition: Damaged
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BUSHING STICKING OUT FARTHER THEN UNITS SURFACE.
